MAUDE Adverse Event Report: INVIVO CORPORATION XPER FLEX CARDIO 2010 REV D; XPER FLEX CARDIO PHYSIOMONITORING SYSTEM

INVIVO CORPORATION XPER FLEX CARDIO 2010 REV D; XPER FLEX CARDIO PHYSIOMONITORING SYSTEM
Model Number FC2010
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow up report will be submitted once the investigation is complete.
 
Event or Problem Description
The customer reported that, the cath lab received a patient from the emergency department in emergent cardiac distress with a diagnosed st elevated myocardial infarction = heart attack in process.According to the customer, at the very beginning of the procedure, the clinical team was not able to zero the invasive pressure channels p1 or p2 that receive the patient's invasive pressure that is presented by the back-plate and pressure capsules of the bracco acist cvi power injections system.There was no reported patient impact / injury.
 
Additional Manufacturer Narrative
Submission of a report does not constitute an admission that medical personnel, user facility, importer, distributor, manufacturer, or product caused or contributed to the event.

Brand Name
XPER FLEX CARDIO 2010 REV D
Common Device Name
XPER FLEX CARDIO PHYSIOMONITORING SYSTEM
Manufacturer (Section D)
INVIVO CORPORATION
12151 research parkway
suite 200
orlando FL 32826
MDR Report Key9345029
Report Number1051786-2019-00053
Device Sequence Number16869435
Product Code MWI
UDI-Device Identifier00884838083820
UDI-Public(01)00884838083820
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K101571
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFC2010
Device Catalogue Number453564667151
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/14/2019
Supplement Date Received by Manufacturer11/14/2019
Initial Report FDA Received Date11/19/2019
Supplement Report FDA Received Date01/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1